Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Hand surgery, have post-op cast bandage, get frequent hear rashes on top of arm above bandage. Should I take treatment?

i just had hand surgery and am in post-op cast bandaging. i keep getting what looks like a heat rash on arm at top of bandaging and higher up on my arm. Sometimes it pictures a bit. Is this something I should let my surgeon know about. What can I do to prevent it. I ve been holding my arm and very awkward positions because of the weight of the postoperative materials and casting.
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Kbhilfer,
Thanks for query.
It seems that this rash might be due to tight bandage giving rise to impairment in circulation or slight obstruction of circulation giving rise to this problem.
Make bandage a bit loose giving free circulation and I think your problem may be solved.
Ok and bye.
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor